Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Sharp pain in stomach, occurred after consuming heroin and speed in combination. Suggestions?

I have had a sharp pain in my kidney or something around that area of my stomach for about 5 hours, the pain started after i IV d a little bit of speed and heroin together. I have only done speed a few times the past few years. I am a daily heroin user. I don t remember ever having a pain there, and for this long. any suggestions?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. A combination of speed and heroin can make your condition worse with worsening of your gastritis which can appear as sharp pain in your stomach, or having a perforated gastric ulcer which needs immediate surgical attention. I believe the first point of contact for you is your local doctor who can help suggest medications and make the appropriate referrals. I hope you do so as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor